Concept lattices of quasiordered sets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 43-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1993_32_1_a5,
author = {Hala\v{s}, Radom{\'\i}r},
title = {Concept lattices of quasiordered sets},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {43--47},
year = {1993},
volume = {32},
number = {1},
mrnumber = {1273168},
zbl = {0798.06008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a5/}
}
Halaš, Radomír. Concept lattices of quasiordered sets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 43-47. http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a5/